# SDR ASAA1058031

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 5,226 hours, 1,548 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON, ON START UP AFTER LANDING.  FOUND "DC POWER LOSS SHUTDOWN" IN RECENT FAULTS AND CURRENT FAULTS CLEARED THROUGH FIM TASK.  PERFORMED FIM 49 10 00 810 801 APU STARTING AND OPERATION WAS GOOD IAW AMM 49 11 00 860 801 APU USUAL SHUTDOWN WAS GOOD IAW MM 49 11 00 860 802 APU BITE HAD NO PROBLEMS.  GROUND VERIFICATION SUCCESSFUL.
